Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Injudicious antibiotic use leading to fulminating Clostridium difficile infection: a case report

Kolli, Sreedhar, Mallipedhi, Akhila, Thomas, Rhys Huw and Reddy, Male Kishore 2009. Injudicious antibiotic use leading to fulminating Clostridium difficile infection: a case report. Cases Journal 2 (1) , p. 7978. 10.4076/1757-1626-2-7978

Full text not available from this repository.

Abstract

The case illustrates the myriad of fulminating omplications due to Clostridium difficile infection in a previously healthy individual without any risk factors. Community acquired Clostridium difficile infection can occur even many weeks after the course of broad spectrum antibiotics. There is no definitive pattern or guidelines to predict who would develop the fulminating complications.

Item Type: Article
Status: Published
Schools: Medicine
MRC Centre for Neuropsychiatric Genetics and Genomics (CNGG)
Subjects: R Medicine > R Medicine (General)
R Medicine > RC Internal medicine > RC0321 Neuroscience. Biological psychiatry. Neuropsychiatry
Publisher: BioMed Central Ltd
ISSN: 1757-1626
Last Modified: 04 Jun 2017 08:59
URI: http://orca.cf.ac.uk/id/eprint/88857

Actions (repository staff only)

Edit Item Edit Item